MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-TOTAL HIP MARSH

MEDLINE INDUSTRIES LP; DBD-TOTAL HIP MARSH
Catalog Number DYNJ908958
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that "flanges on the syringe broke".It was reported that a piece "was not able to be located anywhere".The customer stated concern that a piece of the syringe went into the wound of the patient however this could not be confirmed as the piece could not be found.A sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Syringe broke during surgery and a piece could not be located.

Common Device Name
DBD-TOTAL HIP MARSH
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield, il 60093
MX  60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17434520
Report Number1423395-2023-00036
Device Sequence Number18364081
Product Code OJH
UDI-Device Identifier10195327221997
UDI-Public10195327221997
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ908958
Device Lot Number23DBG093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown